# SDR DALA2023062805175

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL ON CUSP WEB STA Y=843 TO Y=846 IS OUT OF LIMITS PER B717 53-00-55-1A PROCEDURE 1 PAR. 4. SUMMARY OF NRC 00492: CORROSION LEVEL 2. CUSP WEB STA Y=843 TO Y=846 WAS REPAIRED PER B717 SRM 53-00-55-2R-4 FIG 215. (LP #2831675)
